Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Index, MTAC, nos. 1-12


Journal: Math. Comp. 1 (1945), 461-480
DOI: https://doi.org/10.1090/S0025-5718-45-99063-6
Corrigendum: Math. Comp. 4 (1950), 59.
Corrigendum: Math. Comp. 3 (1949), 563.
Corrigendum: Math. Comp. 3 (1949), 499.
Corrigendum: Math. Comp. 2 (1946), 95-96.
Corrigendum: Math. Comp. 1 (1945), 460.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-45-99063-6
Article copyright: © Copyright 1945 American Mathematical Society